NONLINEAR ADAPTIVE PREDICTION OF CHAOTIC TIME SERIES WITH A REDUCED PARAMETER NO NLINEAR ADAPTIVE FILTER
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2000, Vol. 49 Issue (12): 2333-2339    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
NONLINEAR ADAPTIVE PREDICTION OF CHAOTIC TIME SERIES WITH A REDUCED PARAMETER NO NLINEAR ADAPTIVE FILTER
ZHANG JIA-SHU, XIAO XIAN-CI
电子科技大学电子工程系,成都 610054
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn